# SDR R61A201704110279

- Difficulty date: April 11, 2017
- Submitted: April 17, 2017
- Operation: Air carrier
- Aircraft: N126HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000204
- Aircraft time: 24,083 hours, 19,094 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R2 DOOR EMERGENCY EXIT LIGHTED SIGN DOES NOT ILLUMINATE. R & R THE NR 4 EMERGENCY LIGHT POWER SUPPLY IAW AMM 33-50-01. EMERGENCY LIGHT OPS CHECKS OK IAW 33-50-00.
